On the D * -extension and the Hartogs extension
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 1, p. 13-38
@article{ASNSP_1991_4_18_1_13_0,
     author = {Do Duc Thai},
     title = {On the $D^\ast $-extension and the Hartogs extension},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 18},
     number = {1},
     year = {1991},
     pages = {13-38},
     zbl = {0743.32013},
     mrnumber = {1118219},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1991_4_18_1_13_0}
}
Do Duc Thai. On the $D^\ast $-extension and the Hartogs extension. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 18 (1991) no. 1, pp. 13-38. http://www.numdam.org/item/ASNSP_1991_4_18_1_13_0/

[1] H. Alexander - B. Taylor - J.L. Ullman, Areas of Projections of Analytic Sets, Invent. Math. 16 (1972), 335-341. | MR 302935 | Zbl 0238.32007

[2] R. Brody, Compact manifolds and hyperbolicity, Trans. Amer. Mat. Soc., 235 (1978), 213-219. | MR 470252 | Zbl 0416.32013

[3] G. Dloussky, Enveloppes d'holomorphie et prolongement d'hypersurfaces, Seminaire Pierre Lelong (Analyse). Année 1975 -76, Lecture Notes in Math., 578 (1977). | MR 460714 | Zbl 0372.32008

[4] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math., 538 (1976), Springer-Verlag. | MR 430286 | Zbl 0343.32002

[5] A. Fujiki, Closedness of the Douady Spaces of Compact Kahler Spaces, Publ. RIMS, Kyoto Univ., 14(1) (1978), 1-52. | MR 486648 | Zbl 0409.32016

[6] H. Grauert - R. Remmert, Coherent Analytic Sheaves, Springer-Verlag, Berlin Heidelberg, 1984. | MR 755331 | Zbl 0537.32001

[7] R. Gunning - H. Rossi, Analytic Functions of Several Complex Variables, Prentice Hall Inc., Englewood Cliffs, N.J. 1965. | MR 180696 | Zbl 0141.08601

[8] H. Hironaka, Flattening theorem in complex-analytic geometry, Amer. J. Math., 97 (1975), 503-547. | MR 393556 | Zbl 0307.32011

[9] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall Inc., Englewood Cliffs, N.J. 1962. | MR 133008 | Zbl 0117.34001

[10] M.S. Ivaskowicz, Scheme of Hartogs for holomorphically convex Kahler spaces, Izv. Akad. Nauk SSSR Ser. Mat. 50(4) (1986), 866-876. | MR 864181

[11] P. Kiernan, On the relations between taut, tight, and hyperbolic manifolds, Bull. Amer. Math. Soc., 76 (1970), 48-51. | MR 252678 | Zbl 0192.44103

[12] S. Kobayashi, Hyperbolic manifolds and holomorphic maps, N.Y. Dekker, 1970. | MR 277770 | Zbl 0207.37902

[13] M. Kwack, Generalization of the big Picard theorem, Ann. of Math. 90 (1969), 9-22. | MR 243121 | Zbl 0179.12103

[14] R. Narasimhan, Analysis on real and complex manifolds, Masson Cie, Editeur-Paris, North-Holland Publishing Company. | MR 832683 | Zbl 0188.25803

[15] B. Shiffman, Extension of Holomorphic Maps into Hermitian Manifolds, Math. Ann. 194 (1971), 249-258. | MR 291507 | Zbl 0213.36001

[16] Y.T. Siu, Extension problem in several complex variables, Proceedings of the International Congress of Mathematicians, Helsinki, 1978, 669-674. | MR 562670 | Zbl 0428.32009

[17] Y.T. Siu, Every Stein Subvariety Admits a Stein Neighbourhood, Invent. Math., 38(1) (1976), 88-100. | MR 435447 | Zbl 0343.32014

[18] K. Stein, Analytische Zerlagungen Komplexer Raume, Math. Ann. 132 (1956), 63-93. | MR 83045 | Zbl 0074.06301